# SDR DALA2023012600669

- Difficulty date: January 24, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 68,300 hours, 25,664 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8221047003
- Part serial: 10999
- Condition: Odor
- Location: Nr 1 Vhf
- Part time: 101,194 hours, 10,560 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9047688) JUST PRIOR TO STARTING APPROACH AT APPROXIMATLY 5200' MSL THE FO AND I SMELLED A ACRID SMELL LIKE ELECTRICAL SMELL. THE #2 COM RADIO WOULD NOT ALLOW ANY FREQUENCY CHANGES VIA THE KNOB. R/R #R/R #2 VHF TRANSCEIVER AND #2 VHF RTP PER B737 AMM 23-12. MULTIPLE CREWS REPORTED ACRID SMELL AT SAME WAYPOINT (TUBED) SAME ALTITUDE DUE TO VOLCANIC ACTIVITY IN THE AREA.
